×

zbMATH — the first resource for mathematics

On the structure of attainable sets for generalized differential equations and control systems. (English) Zbl 0208.17203

MSC:
93B03 Attainable sets, reachability
93C10 Nonlinear systems in control theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Hermes, H.; LaSalle, J.P., Functional analysis and time optimal control, (1969), Academic Press New York · Zbl 0203.47504
[2] Hermes, H., The generalized differential equation /.xϵR(t, x), Advanc. math., 4, No. 2, 149-169, (1970) · Zbl 0191.38803
[3] Aumann, R.J., Integrals of set-valued functions, J. math. anal. appl., 12, 1-12, (1965) · Zbl 0163.06301
[4] Filippov, A.F., On certain questions in the theory of optimal control (trans.), SIAM J. control, 1, 76-84, (1962) · Zbl 0139.05102
[5] Dunford, N.; Schwartz, T.J., ()
[6] {\scT. F. Bridgland}, Trajectory integrals of set valued functions, Pacific J. Math., in press. · Zbl 0193.01201
[7] Jacobs, M.Q., Remarks on some recent extensions of Filippov’s implicit functions lemma, SIAM J. control, 5, 622-627, (1967) · Zbl 0189.16001
[8] Karlin, S., Extreme points of vector functions, (), 603-610 · Zbl 0051.29604
[9] Filippov, A.F., Classical solutions of differential equations with multivalued right-hand side (trans.), SIAM J. control, 5, 609-621, (1967)
[10] Nadler, S.B., Multi-valued contraction mappings, Pacific J. math., 30, 475-488, (1969) · Zbl 0187.45002
[11] Bohnenblust, H.F.; Karlin, S., On a theorem of ville, Ann. math. stud., #24, 155-160, (1950) · Zbl 0041.25701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.